Long term side effects of steroids use

“Attention-deficit drugs increase concentration in the short term, which is why they work so well for college students cramming for exams. But when given to children over long periods of time, they neither improve school achievement nor reduce behavior problems. The drugs can also have serious side effects... Many parents who take their children off the drugs find that behavior worsens, which most likely confirms their belief that the drugs work. But the behavior worsens because the children's bodies have become adapted [because the drugs are habit-forming] to the drug. Adults may have similar reactions if they suddenly cut back on coffee, or stop smoking.”

One of the most prevalent outcomes of abortion is shame and guilt that the mother suffers, sometimes for years. This is the most common postabortion syndrome symptom. A study in 2004 showed that just over 50% of American women who have had an abortion felt it was wrong to do so (Coleman, 4). This indicates that they probably did not want to have an abortion in the first place. Because they believe they are doing something wrong, they will have difficulty talking about it. Many women hide this secret. This self-protective measure is self-defeating, women need support and help if they are going to heal from the devastating effects of an abortion, yet many of them are too ashamed to talk about it.

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Long term side effects of steroids use

long term side effects of steroids use

Media:

long term side effects of steroids uselong term side effects of steroids uselong term side effects of steroids uselong term side effects of steroids uselong term side effects of steroids use

http://buy-steroids.org